Computation of the time-dependent Green's functions for non-dispersive magnetoelectric materials

Yakhno V. G., Yakhno T. M.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.54, pp.1-14, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54
  • Publication Date: 2012
  • Doi Number: 10.1016/j.ijengsci.2012.01.007
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1-14
  • Keywords: Magnetoelectric materials, Bi-anisotropic media, The time-dependent Maxwell's equations, Green's functions, Computation, Simulation, SYMMETRY, SYSTEM
  • Dokuz Eylül University Affiliated: Yes


Homogeneous non-dispersive magnetoelectric (bi-anisotropic) materials, characterized by electric permittivity, magnetic permeability and magnetoelectric tensors, are considered in the paper. The tensors are supposed to be symmetric with constant elements. A new method of deriving the electric and magnetic Green's functions is suggested in the paper. This method consists of several steps: equations for k-th column of electric and magnetic Green's functions are reduced to a symmetric hyperbolic system containing six partial differential equations of the first order; the obtained symmetric hyperbolic system is written in terms of the Fourier transform; explicit formulae of the Fourier transform of k-th column of Green's functions are derived using the matrix transformations: finally, the values of the Green's functions have been derived numerically using the inverse Fourier transformation. (C) 2012 Elsevier Ltd. All rights reserved.